# SDR 08FDEA01082

- Difficulty date: March 20, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ACA3205505
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL AT STA 630; LBL 95 IS PUNCTURED.  REMOVED LEFT OVER DAMAGED MATERIAL; CLEANED THE AREA AND FILLED IAW FEDEX SRZ 25-005 REV F.
